Advances in Pure Mathematics

Vol.5 No.7(2015), Paper ID 56832, 8 pages

DOI:10.4236/apm.2015.57039

 

Optimal Bounds for the Largest Eigenvalue of a 3 × 3 Correlation Matrix

 

Werner Hürlimann

 

Swiss Mathematical Society, Fribourg, Switzerland

 

Copyright © 2015 Werner Hürlimann et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Hürlimann, W. (2015) Optimal Bounds for the Largest Eigenvalue of a 3 × 3 Correlation Matrix. Advances in Pure Mathematics, 5, 395-402. doi: 10.4236/apm.2015.57039.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.